Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Queries


Journal: Math. Comp. 5 (1951), 112
DOI: https://doi.org/10.1090/S0025-5718-51-99430-6
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Benoît, ``Note sur une méthode de résolution des équations normales provenant de l'application de la méthode des moindres carrés à un système d'équations lineaires en nombre inférieur à celui des inconnues. Application de la méthode a la résolution d'un système define d'equations linéaires,'' International Geodetic and Geophysical Union, Association of Geodesy, Bullétin Géodésique, no. 2, 1924, p. 67-77. An English translation of this article has been kindly supplied by Mr. Rainsford and is available in the UMT File.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-51-99430-6
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society